MathSciNet Relay Station
MathSciNet bibliographic data
MR771894 (86d:60088) 60J65 (60G44)
Chung, Kai Lai The lifetime of conditional Brownian motion in the plane. Ann. Inst. H. Poincaré Probab. Statist. 20 (1984), no. 4, 349–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement